# SDR SWAA2022032265493

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER FORWARD LOWER SLIDE SEAL PLATE IS CRACKED. / REMOVED AND REPLACED LH FWD LOWER SLIDE SEAL ON THE HORIZONTAL STAB PER AMM 53-31-31-000-801; STEP 2;D;E.; AMM 53-31-31-400-801; STEP 3.D.E.; AND AIPC 53-31-31-02.
